Alert archive / North Carolina / Flash Flood Warnings in 2018

Flash Flood Warning 46, NWS Raleigh, NC

September 14, 2018Hoke County, Moore County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Sep 14, 2018, 11:59 AM EDT for Hoke County, Moore County, North Carolina. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2018, 11:59 AM EDT (15:59 UTC)
Expired
Sep 15, 2018, 12:00 AM EDT
In force
12 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Hoke County, NC, Moore County, NC

The radar

The Raleigh/Durham radar (KRAX), 97 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 4:00 PM EDTFLASH FLOODRaeford, NCSEVERAL ROADS WERE CLOSED IN SCOTLAND COUNTY FROM HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 241 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 4.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

871 
WGUS52 KRAH 141559
FFWRAH
NCC093-125-142200-
/O.NEW.KRAH.FF.W.0046.180914T1559Z-180914T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1159 AM EDT FRI SEP 14 2018

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  East central Moore County in central North Carolina...
  Hoke County in central North Carolina...

* Until 600 PM EDT Friday

* At 1157 AM EDT, Doppler radar indicated heavy rain associated with 
  Hurricane Florence rotating through Hoke County. Up to two inches 
  of rain have already fallen and additional bands will persist 
  through the afternoon. The heavy rain combined with the rain that 
  has already fallen, will result in flash flooding of area streams 
  and creeks. Flash flooding is expected to begin shortly. 
  

* Some locations that will experience flooding include...
  Raeford, Antioch, Silver City, Rockfish, Bowmore and Ashley
  Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Do not enter or cross flowing water or 
water of unknown depth. 

&&

LAT...LON 3484 7935 3486 7934 3494 7935 3499 7939
      3504 7946 3527 7922 3524 7917 3521 7915
      3519 7910 3513 7911 3509 7909 3504 7909
      3499 7905 3495 7904 3483 7919

$$

10
2 follow-up statements
350 
WGUS52 KRAH 142135
FFWRAH
NCC093-125-150400-
/O.EXT.KRAH.FF.W.0046.000000T0000Z-180915T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
535 PM EDT FRI SEP 14 2018

The National Weather Service in Raleigh has extended the

* Flash Flood Warning for...
  East central Moore County in central North Carolina...
  Hoke County in central North Carolina...

* Until midnight EDT Saturday

* At 531 PM EDT, Doppler radar indicated bands of heavy rain 
  associated with Tropical Storm Florence producing steady rainfall 
  across Hoke County and far southeast Moore County. Up to two 
  inches of rain have already fallen, mainly in the western edge of 
  Hoke County. Flash flooding may begin shortly.

* Some locations that will experience flooding include...
  Raeford, Antioch, Silver City, Rockfish, Bowmore and Ashley
  Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Do not enter or cross flowing water or 
water of unknown depth, on foot or in vehicles. 

&&

LAT...LON 3484 7935 3486 7934 3494 7935 3499 7939
      3504 7946 3527 7922 3524 7917 3521 7915
      3519 7910 3513 7911 3509 7909 3504 7909
      3499 7905 3495 7904 3483 7919

$$

10
149 
WGUS72 KRAH 150402
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
1202 AM EDT SAT SEP 15 2018

NCC093-125-150411-
/O.EXP.KRAH.FF.W.0046.000000T0000Z-180915T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Moore NC-Hoke NC-
1202 AM EDT SAT SEP 15 2018

...THE FLASH FLOOD WARNING FOR EAST CENTRAL MOORE AND HOKE COUNTIES
HAS EXPIRED...

Flash Flooding threat continues for Moore and Hoke Counties. This 
threat continues to be mentioned in FFW 54.

LAT...LON 3484 7935 3486 7934 3494 7935 3499 7939
      3504 7946 3527 7922 3524 7917 3521 7915
      3519 7910 3513 7911 3509 7909 3504 7909
      3499 7905 3495 7904 3483 7919

$$

HAINES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 9:40 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Sep 14, 9:40 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
940 AM EDT Fri Sep 14 2018

.SYNOPSIS...
Hurricane Florence will move very slowly west to southwest near the
coast of southern North Carolina and northeastern South Carolina
through tonight. A slow motion to the west over northern South
Carolina will follow Saturday and Sunday. Conditions will finally
improve early next week as the remnants of Florence finally move
away.

&&

.NEAR TERM /through Saturday/...
As of 940 AM Friday...

Currect forecast through Saturday looks on track.

Hurricane Florence will move extremely slowly towards the southwest
staying very close to the NC coastline today. By Saturday morning
Hurricane Florence is forecast to still be near the coastline over
northeastern South Carolina. Latest runs of the GFS and ECMWF
continue to advertise a swath of 10" to 20" across central North
Carolina (isolated higher amounts possible) with the NSSL WRF, and
HRRR also on board. These types of rainfall unfortunately make sense
given the strong low level moisture transport convergence on the
back side of the storm. Given the above have continued the Flash
Flood Watch into Monday evening. Saturday afternoon into evening
Hurricane Florence will then begin to pull more west and then
northwest and head towards Asheville, NC.

This means that a prolonged period of torrential rainfall can be
expected across most of central North Carolina. Flash flooding of
creeks, rivers, streams, and nearby roadways, and washouts of area
bridges are likely. This will likely result in catastrophic and life
threatening flash flooding and extensive prolonged river flooding
across the lower Neuse, Black, and Cape Fear river basins.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 425 AM Friday...

Saturday night through Sunday night... The remnant circulation of
Florence which should be centered over northern South Carolina on
Saturday evening will move slowly west on Sunday and then begin to
lift north into the Appalachians. As the surface low slips west, a
persistent southerly, convergent flow will produce an arc of
widespread moderate to heavy rain across the state. The greatest
rain coverage will be across the southern Piedmont and Sandhills
where we will maintain 90 PoPs with PoPs in the likely range to the
northeast.

Rainfall amounts during the period will average between 2 and 5
inches with lesser amounts across the far northeast Piedmont and
northern Coastal Plain. This additional rain is likely to exasperate
anticipated flooding issues across the southern tier including the
Neuse, Cape Fear, Black and Yadkin river basins where river flooding
may become extreme.

Windy conditions with winds of 15 to 25 MPH with gusts near 40 MPH
on Saturday evening will gradually abate as the remnant low weakens
and pushes away. Given the wet soil, additional issues with falling
trees are expected.

With lots of clouds and widespread rain, little diurnal temperature
change is expected. Morning lows will range around 70 with afternoon
highs in the mid to upper 70s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
As of 1245 AM Friday...

The remnant circulation of Florence is expected to lift northeast
through the lower Ohio Valley and northeastern United States Monday
and Tuesday. This will mean the trailing rain bands and associated
weather hazards will come to an end by Sunday night or Monday
for the region.

The trailing surface trough will keep a lingering chance of
mainly diurnal showers and storms into Tuesday afternoon
and possibly Wednesday afternoon. Hot and humid conditions will
also linger through midweek. Lows in the lower to mid 70s
(well above normal) will continue into Wednesday, with highs
in the 80s.

Finally, a pattern change with a true cold frontal passage is
expected late Wednesday. A breath of fresh air courtesy of a
Canadian high pressure will arrive by Thursday and Friday. Lows by
Friday may finally dip into the 50s across the northern Piedmont,
with highs only 80-85.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
As of 940 AM Friday...

Mainly MVFR ceilings will prevail through the TAF period, amidst
tropically-moist, nely low level flow between high pressure over the
Northeast and Hurricane Florence, the latter of which recently made
landfall near Wrightsville Beach, NC. The slow wswwd drift of the
hurricane will also cause already strong NNELY surface winds to
strengthen further across cntl NC today - strongest at FAY, in
closest proximity to the center of Florence. While outer bands of
showers will pivot swwd and affect RWI, FAY, and RDU this morning, a
shield of heavy, tropical precipitation with reduced visibilities,
and stronger and more numerous outer bands of showers and storms,
will pivot wwd across cntl NC through this evening, including into
the GSO and INT vicinity between 00Z-06Z.

Outlook: Florence will eventually arc swd across SC Sat and Sat
night, then lift nwd and newd through the Appalachians through early
next week. Breezy to windy conditions, periods of continued tropical
downpours, storms, and isolated tornadoes --and sub-VFR conditions--
will result, with improving conditions by Tue.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Hurricane Warning for NCZ078-089.
Flash Flood Watch through Sunday evening for NCZ021>028-
038>043-073>078-083>086-088-089.
Tropical Storm Warning for NCZ026>028-040>043-075>077-084>086-
088.
&&

SYNOPSIS...Haines/Franklin
NEAR TERM...Haines/Franklin
SHORT TERM...Blaes
LONG TERM...Badgett
AVIATION...MWS/Franklin
Hazardous weather outlook, Sep 14, 11:45 AM EDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
1145 AM EDT Fri Sep 14 2018

NCZ021>025-038-039-073-074-083-151545-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Stanly-
Montgomery-Anson-
1145 AM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ007>011-151545-
Person-Granville-Vance-Warren-Halifax-
1145 AM EDT Fri Sep 14 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

It will become increasingly windy across the far northern counties
of central North Carolina as Hurricane Florence moves onshore. The
wind gusts will be strong enough to down a few large tree limbs.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Prolonged rain and wind Friday and Friday night will result in a few
downed trees, leading to sporadic power outages and isolated flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ026>028-041>043-077-078-151545-
Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Harnett-Wayne-
1145 AM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ040-075-076-084>086-088-151545-
Chatham-Moore-Lee-Richmond-Scotland-Hoke-Cumberland-
1145 AM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ089-151545-
Sampson-
1145 AM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, Sep 14, 11:18 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1118 AM EDT FRI SEP 14 2018

NCZ011-026>028-141545-
Edgecombe NC-Nash NC-Franklin NC-Halifax NC-
1118 AM EDT FRI SEP 14 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NASH...NORTHWESTERN
EDGECOMBE...SOUTHWESTERN HALIFAX AND NORTHEASTERN FRANKLIN COUNTIES
UNTIL 1145 AM EDT...

At 1117 AM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Rocky Mount, moving west at 55 mph.

Funnel clouds and enhanced wind gusts up to 50 mph will be possible
with this fast-moving shower.

Locations impacted include...
Rocky Mount, Dortches, Red Oak, Enfield, Whitakers, Castalia,
Centerville, Glenview, Battleboro and Aventon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Doppler radar has indicated weak rotation with this shower; and this
shower may intensify, so be certain to monitor local radio stations
and available television stations for additional information and
possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 500 PM EDT for central North
Carolina.

LAT...LON 3600 7755 3600 7815 3623 7813 3621 7811
      3621 7803 3620 7801 3625 7798 3614 7751
TIME...MOT...LOC 1517Z 103DEG 48KT 3608 7767

77
Special weather statement, Sep 14, 11:24 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1124 AM EDT FRI SEP 14 2018

NCZ011-028-141600-
Edgecombe NC-Halifax NC-
1124 AM EDT FRI SEP 14 2018

...A HEAVY RAIN SHOWER WILL AFFECT NORTHERN EDGECOMBE AND
SOUTHEASTERN HALIFAX COUNTIES UNTIL NOON EDT...

At 1123 AM EDT, Doppler radar was tracking a heavy rain shower near
Lewiston Woodville, or 14 miles south of Rich Square, moving west at
45 mph.

Funnel clouds and enhanced wind gusts up to 50 mph will be possible
with this fast-moving shower.

Locations impacted include...
Scotland Neck, Enfield, Whitakers, Hobgood and Leggett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

A tornado watch remains in effect until 500 PM EDT for central North
Carolina.

LAT...LON 3610 7724 3610 7727 3609 7732 3600 7741
      3599 7741 3597 7739 3600 7773 3624 7768
      3615 7727 3614 7726 3614 7725 3613 7725
      3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 1523Z 098DEG 37KT 3606 7728

77
Local storm report, Sep 14, 11:36 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1136 AM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TROPICAL STORM   3 SW KNIGHTDALE         35.76N 78.53W
09/14/2018                   WAKE               NC   BROADCAST MEDIA

            TREE DOWN ON HOME.

&&
Local storm report, Sep 14, 11:44 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1144 AM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TROPICAL STORM   FUQUAY-VARINA           35.59N 78.80W
09/14/2018                   WAKE               NC   BROADCAST MEDIA

            TREE DOWN ON HOME.

&&
Local storm report, Sep 14, 11:47 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1147 AM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     TROPICAL STORM   4 ENE HOPE MILLS        34.99N 78.88W
09/14/2018                   CUMBERLAND         NC   ASOS

            GUST TO 58 MPH AT KFAY ASOS.

&&
Local storm report, Sep 14, 11:54 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1154 AM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TROPICAL STORM   3 SSW GARNER            35.65N 78.64W
09/14/2018                   WAKE               NC   BROADCAST MEDIA

            TREES DOWN ON POWER-LINES.

&&

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:07 PM EDTSpecial Weather StatementRAHEdgecombe23 min
Sep 13, 8:33 PM EDTTornado WarningRAHWilson11 min
Sep 14, 12:28 AM EDTSpecial Weather StatementRAHJohnston, Sampson, Wayne, Wilson62 min
Sep 14, 3:02 AM EDTTornado WarningRAHFranklin, Halifax, Warren28 min
Sep 14, 3:07 AM EDTRiver Flood WarningRAHCumberland10 days
Sep 14, 3:07 AM EDTRiver Flood WarningRAHCumberland7 days
Sep 14, 3:07 AM EDTRiver Flood WarningRAHHarnett7 days
Sep 14, 3:13 AM EDTTornado WarningRAHHalifax, Nash18 min
Sep 14, 6:36 AM EDTAreal Flood AdvisoryRAHEdgecombe, Harnett, Johnston, Wilson114 min
Sep 14, 6:57 AM EDTSpecial Weather StatementRAHCumberland, Harnett, Johnston, Sampson, Wayne, Wilson48 min
Sep 14, 7:27 AM EDTFlash Flood WarningRAHSampson6 hr
Sep 14, 7:56 AM EDTFlash Flood WarningRAHWayne, Wilson6 hr
Sep 14, 8:09 AM EDTSpecial Weather StatementRAHJohnston36 min
Sep 14, 8:41 AM EDTFlash Flood Warning EmergencyRAHJohnston17 hr
Sep 14, 9:00 AM EDTSpecial Weather StatementRAHJohnston, Wilson45 min
Sep 14, 9:33 AM EDTSpecial Weather StatementRAHNash27 min
Sep 14, 9:49 AM EDTSpecial Weather StatementRAHCumberland26 min
Sep 14, 9:59 AM EDTSpecial Weather StatementRAHFranklin16 min
Sep 14, 10:03 AM EDTFlash Flood WarningRAHCumberland, Harnett14 hr
Sep 14, 10:13 AM EDTRiver Flood WarningRAHJohnston59 hr
Sep 14, 10:13 AM EDTRiver Flood WarningRAHJohnston5 days
Sep 14, 10:13 AM EDTRiver Flood WarningRAHWayne11 days
Sep 14, 10:19 AM EDTSpecial Weather StatementRAHFranklin26 min
Sep 14, 10:46 AM EDTSpecial Weather StatementRAHEdgecombe29 min
Sep 14, 10:49 AM EDTSpecial Weather StatementRAHWake26 min
Sep 14, 10:51 AM EDTRiver Flood WarningRAHAnson, Stanly4 days
Sep 14, 11:18 AM EDTSpecial Weather StatementRAHHalifax27 min
Sep 14, 11:24 AM EDTSpecial Weather StatementRAHHalifax36 min
Sep 14, 12:24 PM EDTSpecial Weather StatementRAHHalifax36 min
Sep 14, 12:37 PM EDTSpecial Weather StatementRAHEdgecombe38 min
Sep 14, 12:40 PM EDTTornado WarningRAHEdgecombe35 min
Sep 14, 1:05 PM EDTTornado WarningRAHFranklin, Nash40 min
Sep 14, 1:08 PM EDTFlash Flood WarningRAHSampson11 hr
Sep 14, 1:12 PM EDTFlash Flood WarningRAHEdgecombe, Nash11 hr
Sep 14, 1:28 PM EDTSpecial Weather StatementRAHEdgecombe32 min
Sep 14, 1:45 PM EDTFlash Flood WarningRAHFranklin, Wake11 hr
Sep 14, 1:55 PM EDTSpecial Weather StatementRAHNash35 min
Sep 14, 1:57 PM EDTFlash Flood Warning EmergencyRAHWayne, Wilson11 hr
Sep 14, 1:58 PM EDTSpecial Weather StatementRAHWake32 min
Sep 14, 2:32 PM EDTSpecial Weather StatementRAHWake28 min
Sep 14, 3:14 PM EDTAreal Flood AdvisoryRAHChatham, Lee, Moore, Richmond, Scotland6 hr
Sep 14, 5:19 PM EDTSpecial Weather StatementRAHGranville, Person26 min
Sep 14, 5:24 PM EDTTornado WarningRAHGranville, Person19 min
Sep 14, 5:31 PM EDTSpecial Weather StatementRAHVance29 min
Sep 14, 5:50 PM EDTAreal Flood AdvisoryRAHAlamance, Durham, Granville, Guilford, Halifax, Orange and 4 more4 hr
Sep 14, 6:27 PM EDTSpecial Weather StatementRAHPerson18 min
Sep 14, 6:28 PM EDTFlash Flood Warning EmergencyRAHJohnston, Wayne4 hr
Sep 14, 6:45 PM EDTSpecial Weather StatementRAHDurham60 min
Sep 14, 6:57 PM EDTFlash Flood WarningRAHAlamance, Durham, Orange4 hr
Sep 14, 7:02 PM EDTSpecial Weather StatementRAHForsyth, Guilford43 min

Nearby

Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.